Rachel. (lovediscomfort) wrote in vaginapagina,
Rachel.
lovediscomfort
vaginapagina

comPossible yeast and/or BV--question about antibiotic I was put on.

Hey there! So I went to the doctor on Thursday with symptoms of a yeast infection, or so I thought. What was bothering me was dryness, mostly. At the top of my vulva where it meets the skin, I had a crack in my skin because it was so dry. It hurt a lot when I wipe, and was itchy/irritated from being so dry, I think. No smell, but there was some discharge that started happening on that day.

Anyway, my doctor looked at it and said "wow, it's sure yeasty!", but she also said I might also have BV. She couldn't tell, so she did a swab, and sent it in. She said she was sure I had yeast though, and so was I (it's something I get quite a lot, especially when I'm on antibiotics which I was ALL summer for a different issue).

She said she would prescribe me the yeast infection pill, and then let me know about the BV.

Well, she prescribed me... Metronidazole? I've never heard of it or been on it before, but I researched it and a lot of people were saying they were prescribed it for BV, and that it either *gave* them a yeast infection or made theirs worse. So now I'm all stressed out, because I do not want my yeast infection to get worse! So I wanted to ask you guys if anyone has been on it, for BV OR for yeast, and what your experiences were? My doctor more than likely won't e-mail me back until Monday, not seeing her until Tuesday, so I just wanted some feedback about that. I'm still taking it, it's a 7 day prescription and I got it on Thursday.

Thanks in advance, and sorry if I didn't format all of this correctly! It's been awhile since I've posted. adr
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments